Square Sum And Square Difference Labelings Of Semitotal-block Graph For Some Class Of Graphs
DOI:
https://doi.org/10.23755/rm.v47i0.804Keywords:
Square Sum Labeling (SSL), Square Difference Labeling( SDL), Semitotal-Block Graph, Comb Graph, Crown Graph, and Friendship Graph.Abstract
A graph G is said to be square sum and square difference labeling, if there exists a bijection f from V (G) to {1, 2, 3, ..., (p − 1)} which induces the injective function f ∗ from E(G) to N, defined by f ∗(uv) = f(u)2 + f(v)2 and f ∗(uv) = f(u)2 − f(v)2 respectively, for each uv ∈ E(G) and the resulting edges are distinctly labeled. G is said to be square sum and square difference graph, if it asdmits a square sum and square difference labeling respectively. The present work investigates, square sum and square difference labeling
of semitotal-block graph for some class of graphs which are proved using number theory concept.
References
J. Babujee and S. Babitha. On square sum labeling in graphs. Int.Rev.Fuzzy Math., 7(2):81–87, 2012.
J. Bondy and U. Murthy. Graph Theory With Applications. Elsevier Science, 1976.
D. Burton. Elementary Number Theory. Tata Magraw Hill, 2006. F.Harary. Graph Theory. Addison-Wesleyl, 1969.
J. A. Gallian. A dynamic survey of graph labeling. Electronic Journal of combinatorics, (DynamicSurveys), 2020.
G. Ghodasara and M. Patel. Innovative results on square sum labeling of graphs. J. Graph Label., 4(1):15–24, 2018.
G. Ghodasara and M. J. Patel. Some bistar related square sum graphs. International Journal of Mathematics Trends and Technology, 47(3):172–177, 2017.
V. Govindan and S. Dhivya. Square sum and square difference labeling of graphs. J. Appl.Sci. Comput., 4(2):1687–1692, 2019.
V. R. Kulli. The semitotal-block graph and the total-block graph of a graph. 1976.
R. Sebastian and K. Germina. Square sum labeling of class of planar graphs. Proyecciones (Antofagasta), 34(1):55–68, 2015.
J. Shiama. Square difference labeling for some graphs. International journal of computer applications, 44(4):30–33, 2012.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.